Items where Author is "Gajjar, S. J. B."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Gajjar, S. J. B. and Azzam, Nabila A. (2004) Numerical solution of the Navier-Stokes equations for the flow in a cylinder cascade. Journal of Fluid Mechanics, 520. pp. 51-82. ISSN 0022-1120

Korolev, G. L. and Gajjar, S. J. B. and Ruban, A. I. (2002) Once again on the supersonic flow separation near a corner. Journal of Fluid Mechanics, 463. pp. 173-199. ISSN 0022-1120

Turkyilmazoglu, M. and Gajjar, S. J. B. (2001) An analytic approach for calculating absolutely unstable inviscid modes of the boundary layer on a rotating disk. Studies in Applied Mathematics, 106 (4). pp. 419-435. ISSN 0022-2526

This list was generated on Sun Feb 25 01:01:05 2024 GMT.